# SDR DALA2016111008444

- Difficulty date: November 10, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 69,902 hours, 51,725 cycles
- Engine: Pwa JT8*
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL TEMPERATURE ERRATIC AND HIGH. FOLLOWED QRH PROCEDURES AND SHUT ENGINE DOWN. POSITIVE OIL PRESSURE WAS MAINTAINED DURING WINDMILLING TIME.  MAINTENANCE FOUND CONNECTOR P1-812 WITH A PUSHED BACK PIN. REPLACED AND RE PINNED THE CONNECTOR. ALSO REPLACED TEMP BULB AND RE-TERMINATED THE GROUND TERMINAL 906. RAN BOTH ENGINES OIL TEMP NORMAL A/C RTS.
